# SDR SWAA970511

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 6 SLAT CRACKED IN LOWER T/E SKIN NEAR O/B UPSTOP.  REPAIRED PER BOEING SRM AND BOEING DRAWING 65C30133.
